# SDR CALA2019112862079

- Difficulty date: November 25, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N69813
- Make and model: Boeing 737924ER
- Aircraft serial: 43531
- Aircraft time: 21,185 hours, 7,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST CLASS EMERGENCY PATH ESCAPE LIGHTING INOP COACH LIGHTING OK. REMOVED AND REPLACED EMERGENCY LIGHT (M1674) PACK BATTERY AND POWER SUPPLY REF AMM 33-51-06. OPS CHECK NORMAL.
